# SDR SWAA2020113027350

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A812317
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS 787 TO 793 RBL 24 WL 156.  REMOVED & REPLACED NEW INTERCOSTAL P/N 146A8123-17 AT AFT CARGO BAY BS 787 TO 793 RBL 24 WL 156, IAW DWG 146A8120 DWG 146A0081 & SRM 51-40-02-0G-0.
